Accessibility navigation

Global asymptotic stability in a class of Putnam-type equations

Yang, X.F., Evans, D.J. and Megson, G.A. (2006) Global asymptotic stability in a class of Putnam-type equations. Nonlinear Analysis-Theory Methods & Applications, 64 (1). pp. 42-50. ISSN 0362-546X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


In this paper, we initiate the study of a class of Putnam-type equation of the form x(n-1) = A(1)x(n) + A(2)x(n-1) + A(3)x(n-2)x(n-3) + A(4)/B(1)x(n)x(n-1) + B(2)x(n-2) + B(3)x(n-3) + B-4 n = 0, 1, 2,..., where A(1), A(2), A(3), A(4), B-1, B-2, B-3, B-4 are positive constants with A(1) + A(2) + A(3) + A(4) = B-1 + B-2 + B-3 + B-4, x(-3), x(-2), x(-1), x(0) are positive numbers. A sufficient condition is given for the global asymptotic stability of the equilibrium point c = 1 of such equations. (c) 2005 Elsevier Ltd. All rights reserved.

Item Type:Article
ID Code:15467
Uncontrolled Keywords:difference equation, equilibrium, global asymptotic stability, DIFFERENCE-EQUATIONS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation